How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita, Doctor
Category: Medical
Satisfied Customers: 2063
Experience:  MD.Extensive knowledge of medicine.
Type Your Medical Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds

Are you live? JA: No. I'm the Doctor's Assistant. Customer:

Customer Question

Are you live?
JA: No. I'm the Doctor's Assistant.
Customer: I have bright red blood in stool. I've been taking aleve for several weeks for back pain due to degenerative disc. I suspect it's aleve caused bleeding.
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I take 1x twice a day. Morning and evening. I took after dinner and walked the block. When I went to bathroom at 10 pm it was bloody.
JA: Is there anything else important you think the Doctor should know?
Customer: I've passed more blood twice since. Not huge, but appears to be clots about size of one or two fingers.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr.Amita replied 5 months ago.
Thanks for your question.This can be due to aleve you are taking.It can also be due to hemorrhoid bleeding if the bleed is painless.If you have passed 3 times now it would be safer to visit ER and get yourself assessed and treated .Larger volume of bleeding can lead to medical complications and therefore it is safer to get this bleeding episode assessed and treated right away.

Related Medical Questions